Patient :So my girlfriend takes birth control, and she takes it every morning, as that's her routine. She missed taking it Tuesday morning, Wednesday morning, but remembered Wednesday night, and took both pills then. She then took her regular pill yesterday, which was Thursday, but began experiencing light spotting and cramps. We did NOT have sex during the time that she missed the pills, and the last time we had sex was last Sunday. Every time we have sex, I use condoms before entering and pull out before nearing ejaculation. One of the comments online I saw that she will spot until the end of the month... Is that healthy? As it sits right now, she is nearing the end of the second week of pills, as tomorrow will be pill #14 for this month. I just want to know if these symptoms are normal and what precautions both she and I should take. Will the spotting and cramps go away? I am a nooby to all of this, so are her symptoms normal for all of you women that are on birth control and know more than I do? Like I said, we did not have sex during this time and not for days before hand, and I use condoms before doing anything down there, pull out, and she's on the pill. Just want to know what is normal and not normal. Thanks!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.